NURS 6521 – WEEK 8 QUIZ1. A nurse is caring for a patient who is on amphotericin B. On morning rounds, the patient reports weakness, numbness, and a tingling sensation in his feet. What would be a priority action by the nurse?
2. A patient has been prescribed oral tetracycline. The nurse will instruct the patient to take the drug:
3. A 46 year old man is receiving a quinupristin/dalfoprstin IV infusion for a life-threatening infection. Which of the following would be most important for the nurse to monitor?
4. A patient is being treated for Mycoplasma pneumoniaepneumonia. She is allergic to penicillin and is being given azithromycin (Zithromax) in capsule form. The nurse will inform the patient that she will need to take the capsule– On an empty stomach 5. An immunocompromised cancer patient has developed cryptococcal meningitis and been admitted to the intensive care unit for treatment with amphotericin B. How should the nurse most safely administer this drug?
6. A 7 year old child has tonsillitis and is prescribed penicillin V, which is to administered at home. The nurse will instruct the parents to administer the drug:
7. An immunocompromised patient in a critical care setting has developed a respiratory infection that has been attributed to methicillin-resistant Staphylococcusaureus (MRSA). The nurse should anticipatethat the patient will require treatment with: